# SDR DALA2021100606103

- Difficulty date: October 1, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N319DN
- Make and model: Airbus A321-211
- Aircraft serial: 7479
- Aircraft time: 13,021 hours, 6,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE BOTTLE PRESSURE LOW. REMOVED AND REPLACED L-2 DOOR SLIDE BOTTLE. HYDROSTATIC DATE VERIFIED PER A321 AMM 25-62-49. (LP# 7904661)
